# SDR SIMA2012046001

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 19,982 hours, 14,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4662 THE CREW REPORTED THE FLIGHT ATTENDANT FLASHLIGHT HOLDER CLIP BROKEN.  ITEM PLACED ON MEL.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER IAW AMM 25-61-02 MEL ITEM RESTORED MIC SHEET CLEARED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
